Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 584252, 9 pages
http://dx.doi.org/10.1155/2013/584252
Research Article

Multiscale Characterization of Sea Clutter by Scale-Dependent Lyapunov Exponent

Jing Hu1,2 and Jianbo Gao1,2

1School of Mechanical Engineering, Guangxi University, 100 Daxue Road, Nanning, Guangxi 530005, China
2PMB Intelligence LLC, Sunnyvale, CA 94087, USA

Received 13 August 2013; Accepted 10 October 2013

Academic Editor: J. A. Tenreiro Machado

Copyright © 2013 Jing Hu and Jianbo Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Hu and Jianbo Gao, “Multiscale Characterization of Sea Clutter by Scale-Dependent Lyapunov Exponent,” Mathematical Problems in Engineering, vol. 2013, Article ID 584252, 9 pages, 2013. doi:10.1155/2013/584252